MAUDE Adverse Event Report: ABBOTT VASCULAR JETI ALL IN ONE KIT; ASPIRATION THROMBECTOMY CATHETER

ABBOTT VASCULAR JETI ALL IN ONE KIT; ASPIRATION THROMBECTOMY CATHETER
Model Number WV6203A
Medical Device Problem Codes Increase in Pressure (1491); Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/23/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the jeti aspiration device was unable to be prepped.After priming the system, it would not advance to the next step and an error occurred.A high pressure alert.There was no damage noted to the catheter and all connections to the pump were tightly set.No kinks in the tubing were noted.The device was not used and there was no patient involvement.There was no clinically significant delay.After the case.The saline drive unit (sdu) and pump set were tested with a demo catheter and the sdu and pump set worked appropriately.Returned device.Analysis noted device contamination appearing to be filter material, plugging the saline orifice.No additional information was provided.
 
Additional Manufacturer Narrative
The device was returned for analysis.The reported high pressure alert was confirmed.Additional investigation was performed and noted what appeared to be filter material plugging the saline orifice.A review of the manufacturing records revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history identified no similar incidents from this lot.The analysis of the device identified contamination that was plugging the saline orifice and was concluded to be related to a potential product quality issue.Walk vascular non-conforming material report (ncmr) was initiated due to the potential product quality issue and corrective action.If any, will be determined per walk vascular operating procedure.

Brand Name
JETI ALL IN ONE KIT
Common Device Name
ASPIRATION THROMBECTOMY CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
WALK VASCULAR #3010127658
17171 daimler st
irvine CA 92614
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key16728253
Report Number2024168-2023-03751
Device Sequence Number6673886
Product Code QEZ
UDI-Device Identifier08717648351396
UDI-Public08717648351396
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K213565
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/28/2024
Device Model NumberWV6203A
Device Catalogue NumberWV6203A
Device Lot Number2209003
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/11/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/05/2023
Initial Report FDA Received Date04/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown